RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Prikazchikov, Viktor Georgievich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 32

Number of views:
This page:290
Abstract pages:2302
Full texts:980
References:147
Professor
Doctor of physico-mathematical sciences (1993)
Speciality: 01.01.07 (Computing mathematics)
Birth date: 28.11.1936
E-mail:
Keywords: compact, convergenc, accuracy, uppers and lowers estimats.
UDC: 519.63, 519.632, 519.614

Subject:

Numerical methods for solving the spectral problem.


http://www.mathnet.ru/eng/person49296
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208521
Full list of publications: Download file (85 kB)

Publications in Math-Net.Ru
2004
1. V. G. Prikazchikov, “Two-Sided Approximation of Eigenvalues of Some Elliptic Operators”, Differ. Uravn., 40:7 (2004),  994–998  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 1060–1065
2003
2. V. G. Prikazchikov, “Two-Sided Estimates of Eigenvalues of an Elliptic Operator”, Differ. Uravn., 39:7 (2003),  974–981  mathnet  mathscinet; Differ. Equ., 39:7 (2003), 1028–1036
1999
3. V. G. Prikazchikov, “Accuracy of a discrete analogue of the spectral problem for an operator of the linear theory of elasticity”, Differ. Uravn., 35:2 (1999),  273–279  mathnet  mathscinet; Differ. Equ., 35:2 (1999), 276–283
1994
4. V. G. Prikazchikov, G. S. Medvedev, “An approximate method for solving a spectral problem in a nonconvex domain”, Differ. Uravn., 30:12 (1994),  2153–2161  mathnet  mathscinet; Differ. Equ., 30:12 (1994), 1979–1986
5. V. G. Prikazchikov, A. A. Klunnik, “An a priori estimate for the solution of the biharmonic equation”, Differ. Uravn., 30:10 (1994),  1800–1805  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1663–1668
1992
6. V. G. Prikazchikov, Zh. P. Allanazaron, “A discrete spectral problem of the fourth order of accuracy”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 8,  47–51  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:8 (1992), 43–47
7. V. G. Prikazchikov, “The principal term in the expansion of the error of the eigenvalues of the discrete analogue of an elliptic operator”, Zh. Vychisl. Mat. Mat. Fiz., 32:10 (1992),  1671–1676  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:10 (1992), 1501–1505  isi
8. V. G. Prikazchikov, “The leading term of the error expansion for eigenvalues of a discrete analogue of a fourth-order elliptic operator”, Zh. Vychisl. Mat. Mat. Fiz., 32:7 (1992),  1016–1024  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:7 (1992), 897–905  isi
1991
9. V. G. Prikazchikov, Zh. P. Allanazarov, “The accuracy of a discrete spectral problem with a mixed derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 9,  83–85  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:9 (1991), 82–84
10. V. G. Prikazchikov, “An asymptotic estimate of the accuracy of a discrete spectral problem”, Zh. Vychisl. Mat. Mat. Fiz., 31:4 (1991),  618–622  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:4 (1991), 97–101  isi
11. V. G. Prikazchikov, “Asymptotic estimate of the accuracy of the discrete spectral problem of a fourth-order equation”, Zh. Vychisl. Mat. Mat. Fiz., 31:3 (1991),  372–380  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 26–32  isi
1990
12. V. G. Prikazchikov, Zh. P. Allanazarov, “A scheme of fourth-order accuracy in a spectral problem with variable coefficients”, Differ. Uravn., 26:12 (1990),  2153–2157  mathnet  mathscinet; Differ. Equ., 26:12 (1990), 1638–1642
1989
13. V. G. Prikazchikov, “Efficient improvement of the accuracy of calculating eigenvalues”, Differ. Uravn., 25:10 (1989),  1821–1823  mathnet  mathscinet  zmath
14. V. G. Prikazchikov, G. K. Berikelashvili, “Schemes of increased accuracy for an elliptic equation with a mixed derivative”, Differ. Uravn., 25:9 (1989),  1622–1624  mathnet  mathscinet  zmath
15. V. G. Prikazchikov, Zh. P. Allanazarov, “A scheme of fourth-order accuracy in a spectral problem for an equation with a mixed derivative”, Differ. Uravn., 25:7 (1989),  1250–1255  mathnet  mathscinet  zmath; Differ. Equ., 25:7 (1989), 892–897
1988
16. V. G. Prikazchikov, A. R. Semchuk, “Accuracy of a difference scheme for a spectral problem with discontinuous coefficients”, Differ. Uravn., 24:7 (1988),  1244–1249  mathnet  mathscinet; Differ. Equ., 24:7 (1988), 812–816
1986
17. V. G. Prikazchikov, “Steepest descent in a spectral problem”, Differ. Uravn., 22:7 (1986),  1268–1271  mathnet  mathscinet  zmath
18. I. P. Gavriljuk, V. G. Prikazchikov, A. N. Khimich, “Accuracy of the solution of a difference boundary value problem for a fourth-order elliptic operator with mixed boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 26:12 (1986),  1821–1830  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:6 (1986), 139–147
1985
19. V. G. Prikazchikov, A. R. Semchuk, “Accuracy of a difference scheme in a spectral problem with generalized solutions”, Differ. Uravn., 21:7 (1985),  1246–1252  mathnet  mathscinet  zmath
20. V. G. Prikazchikov, A. N. Khimich, “The difference eigenvalue problem for a fourth order elliptic operator with mixed boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 25:10 (1985),  1486–1495  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 137–144
1982
21. V. L. Makarov, V. G. Prikazchikov, “The accuracy of the method of nets in eigenvalue problems”, Differ. Uravn., 18:7 (1982),  1240–1244  mathnet  mathscinet
22. P. Ph. Zhuk, V. G. Prikazchikov, “An efficient estimate of the convergence of the implicit iterative method in eigenvalue problems”, Differ. Uravn., 18:7 (1982),  1197–1202  mathnet  mathscinet
23. V. G. Prikazchikov, “The difference problem for eigenvalues of a second-order elliptic operator with mixed boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 22:3 (1982),  655–662  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:3 (1982), 165–172
1980
24. V. G. Prikazchikov, “Prototypes of iteration processes in the eigenvalue problem”, Differ. Uravn., 16:9 (1980),  1688–1697  mathnet  mathscinet  zmath
25. V. G. Prikazchikov, “A conservative difference scheme for an eigenvalue problem in a domain with smooth boundary”, Differ. Uravn., 16:7 (1980),  1303–1307  mathnet  mathscinet  zmath
1979
26. S. A. Voitsekhovskii, V. L. Makarov, V. G. Prikazchikov, “A variant of the method of fictitious domains in eigenvalue problems”, Differ. Uravn., 15:9 (1979),  1676–1680  mathnet  mathscinet
27. V. L. Makarov, I. L. Makarov, V. G. Prikazchikov, “Exact difference schemes and schemes of any order of accuracy for systems of second-order differential equations”, Differ. Uravn., 15:7 (1979),  1194–1205  mathnet  mathscinet  zmath
1977
28. V. G. Prikazchikov, “The finite difference eigenvalue problem for fourth-order elliptic operator”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977),  1432–1442  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 89–99
1975
29. V. G. Prikazchikov, “Rigorous estimates of the rate of convergence of the iteration method for the computation of eigenvalues”, Zh. Vychisl. Mat. Mat. Fiz., 15:5 (1975),  1330–1333  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:5 (1975), 235–239
1969
30. V. G. Prikazchikov, “High-accuracy homogeneous difference schemes for the Sturm–Liouville problem”, Zh. Vychisl. Mat. Mat. Fiz., 9:2 (1969),  315–336  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:2 (1969), 76–106
1966
31. V. G. Prikazchikov, “The asymptotics of eigenvalues for schemes of a high order of accuracy in the class of piecewise continuous coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 6:5 (1966),  927–930  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:5 (1966), 205–209
1965
32. V. G. Prikazchikov, “A difference problem on the eigen-values of an elliptic equation”, Zh. Vychisl. Mat. Mat. Fiz., 5:4 (1965),  648–657  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:4 (1965), 86–100

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019